Intermediate Assouad-like dimensions for measures. (English) Zbl 1506.28003

Summary: The upper and lower Assouad dimensions of a metric space are local variants of the box dimensions of the space and provide quantitative information about the ‘thickest’ and ‘thinnest’ parts of the set. Less extreme versions of these dimensions for sets have been introduced, including the upper and lower quasi-Assouad dimensions, \(\theta\)-Assouad spectrum, and \(\Phi\)-dimensions. In this paper, we study the analogue of the upper and lower \(\Phi\)-dimensions for measures. We give general properties of such dimensions, as well as more specific results for self-similar measures satisfying various separation properties and discrete measures.


28A78 Hausdorff and packing measures
28A80 Fractals
Full Text: DOI arXiv


[1] Käenmäki, A. and Lehrbäck, J., Measures with predetermined regularity and inhomogeneous self-similar sets, Ark. Mat.55 (2017) 165-184. · Zbl 1379.28003
[2] Käenmäki, A., Lehrbäck, J. and Vuorinen, M., Dimensions, Whitney covers, and tubular neighborhoods, Indiana Univ. Math. J.62 (2013) 1861-1889. · Zbl 1298.28011
[3] Fraser, J. M. and Howroyd, D., On the upper regularity dimension of measures, Indiana Univ. Math. J.69 (2020) 685-712. · Zbl 1439.28011
[4] Chen, H., Du, Y. and Wei, C., Quasi-lower dimension and quasi-Lipschitz mapping, Fractals25(3) (2017) 1-9. · Zbl 1371.28003
[5] Lü, F. and Xi, L., Quasi-Assouad dimension of fractals, J. Fractal Geom.3(2) (2016) 187-215. · Zbl 1345.28019
[6] Fraser, J. M. and Yu, H., New dimension spectra: Finer information on scaling and homogeneity, Adv. Math.329 (2018) 273-328. · Zbl 1390.28019
[7] I. Garciá, K. E. Hare and F. Mendivil, Intermediate Assouad-like dimensions, J. Fractal Geometry (to appear), arXiv:1903.07155. · Zbl 1485.28006
[8] I. Garciá, K. E. Hare and F. Mendivil, Almost sure Assouad-like dimensions of complementary sets, Math. Z. (to appear), arXiv:1903.07800. · Zbl 1497.28005
[9] Troscheit, S., Assouad spectrum thresholds for some random constructions, Can. Math. Bull.63 (2020) 434-453. · Zbl 1437.28015
[10] Hare, K. E., Hare, K. G. and Troscheit, S., Quasi-doubling of self-similar measures with overlaps, J. Fractal Geom.7 (2020) 233-270. · Zbl 1455.28006
[11] K. E. Hare and S. Troscheit, Lower Assouad dimension of measures and regularity, Mathematical Proceedings of the Cambridge Philosophical Society, doi:10.1017/S0305004119000458. · Zbl 1479.28010
[12] K. Falconer, J. M. Fraser and A. Käenmäki, Minkowski dimension for measures, arXiv:2001.07055.
[13] J. M. Fraser and S. Troscheit, Regularity versus smoothness of measures, arXiv:1912.07292. · Zbl 1473.28008
[14] P. Assouad, Espaces métriques, plongements, facteurs, Thèse de doctorat d’État, Publications Mathématiques d’Orsay, University Paris XI, No. 223-7769 (1977). · Zbl 0396.46035
[15] Assouad, P., Étude d’une dimension métrique liée à la possibilité de plongements dans \(R^n\), C. R. Acad. Sci. Paris Sér. A-B288(15) (1979) A731-A734. · Zbl 0409.54020
[16] Larman, D. G., A new theory of dimension, Proc. Lond. Math. Soc.3(1) (1967) 178-192. · Zbl 0152.24502
[17] Heinnonen, J., Lectures on Analysis on Metric Spaces (University Springer-Verlag, New York, 2001). · Zbl 0985.46008
[18] Fraser, J., Assouad Dimension and Fractal Geometry (). (Cambridge University Press, Cambridge, 2020), https://doi.org/10.1017/ 9781108778459. · Zbl 1467.28001
[19] Fraser, J. M., Hare, K. E., Hare, K. G., Troscheit, S. and Yu, H., The Assouad spectrum and the quasi-Assouad dimension: A tale of two spectra, Ann. Acad. Fennicae44 (2019) 379-387. · Zbl 1410.28008
[20] H. Chen, M. Wu and Y. Chang, Lower Assouad type dimensions of uniformly perfect sets in doubling metric space, arXiv:1807.11629. · Zbl 1434.28014
[21] Falconer, K., Techniques in Fractal Geometry (John Wiley & Sons, Chichester, 1997). · Zbl 0869.28003
[22] Lau, K.-S. and Ngai, S.-M., Multifractal measures and a weak separation condition, Adv. Math.141 (1999) 45-96. · Zbl 0929.28007
[23] Zerner, M., Weak separation properties for self-similar sets, Proc. Amer. Math. Soc.124 (1966) 3529-3539. · Zbl 0874.54025
[24] Fraser, J. M., Assouad type dimensions and homogeneity of fractals, Trans. Amer. Math. Soc.366 (2014) 6783-6687. · Zbl 1305.28021
[25] K. E. Hare, K. G. Hare and A. Rutar, When the weak separation condition implies the generalized finite type condition, arXiv:2002.04575. · Zbl 1466.28010
[26] Ngai, S.-M. and Wang, Y., Hausdorff dimension of self-similar sets with overlaps, J. London Math. Soc.63 (2001) 655-672. · Zbl 1013.28008
[27] Hare, K. E., Hare, K. G. and Matthews, K. R., Local dimensions of measures of finite type, J. Fractal Geom.3 (2016) 331-376. · Zbl 1396.28011
[28] Feng, D. J., The limited Rademacher functions and Bernoulli convolutions associated with Pisot numbers, Adv. Math.195 (2005) 24-101. · Zbl 1078.11062
[29] Hare, K. E., Hare, K. G. and Ng, K.-S., Local dimensions of measures of finite type II — Measures without full support and with non-regular probabilities, Can. J. Math.70 (2018) 824-867. · Zbl 1457.28008
[30] I. Garciá and K. E. Hare, Properties of Quasi-Assouad dimension, arXiv:170302526v3. · Zbl 1479.28006
[31] Garciá, I., Hare, K. E. and Mendivil, F., Assouad dimensions of complementary sets, Proc. Roy. Soc. Edinburgh, Sect. A148 (2018) 517-540. · Zbl 1405.28007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.